Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 86, NWS Tulsa, OK

September 8, 2007Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 8, 2007, 3:45 AM CDT for Tulsa County, Wagoner County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 8, 2007, 3:45 AM CDT (08:45 UTC)
Expired
Sep 8, 2007, 6:45 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

Counties Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 21 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 4:00 AM CDTFLASH FLOOD2 E Broken Arrow, OKROADS FLOODED
Sep 8, 4:50 AM CDTFLASH FLOOD3 S Collinsville, OKTULSA OHP REPORTED HIGHWAY 20 CLOSED FROM HIGHWAY 169 TO THE ROGERS COUNTY LINE DUE TO FLOODING. UP TO 4 FEET OF WATER WAS OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 080848
FFWTSA
OKC143-145-081145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SAT SEP 8 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 645 AM CDT

* AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE AN AREA OF MODERATE RAINFALL ACROSS MUCH OF TULSA AND  
  WAGONER COUNTIES. ADDITIONAL SHOWERS AND THUNDERSTORMS WERE        
  DEVELOPING SOUTHWEST OF THE WARNED AREA. THIS ACTIVITY...WHICH WAS 
  PRODUCING HEAVY RAINFALL...WILL AFFECT TULSA AND WAGONER COUNTIES    
  AFTER 5 AM. PORTIONS OF THE WARNED AREA HAVE ALREADY RECEIVED UP   
  TO 4 TO 5 INCHES OF RAIN AND ANY ADDITIONAL MODERATE TO HEAVY      
  RAINFALL WILL RESULT IN ONGOING FLASH FLOODING TO WORSEN.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...COLLINSVILLE...BROKEN ARROW...SPERRY...OWASSO...SAND     
  SPRINGS...COWETA AND TULSA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. 
REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. TURN 
AROUND...DONT DROWN.

LAT...LON 3587 9602 3588 9574 3584 9526 3596 9529
      3603 9522 3608 9521 3608 9557 3616 9562
      3616 9577 3617 9583 3643 9581 3643 9601
      3617 9601 3616 9627 3609 9628 3609 9602

$$
1 follow-up statement
000 
WGUS74 KTSA 081028
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 AM CDT SAT SEP 8 2007

OKC143-145-081145-
WAGONER OK-TULSA OK-
528 AM CDT SAT SEP 8 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR TULSA
AND WESTERN WAGONER COUNTIES...

AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN DEVELOPING OVER CREEK COUNTY. THIS 
ACTIVITY WILL MOVE INTO TULSA AND WESTERN WAGONER COUNTIES AROUND 6 
AM. PORTIONS OF THE WARNED AREA HAVE ALREADY RECEIVED 4 TO 5 INCHES 
OF RAIN AND ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH 
FLOODING. TULSA OHP REPORTED THAT HIGHWAY 20 IS CLOSED FROM HIGHWAY 
169 TO THE ROGERS COUNTY LINE DUE TO HIGH WATER.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE COLLINSVILLE...SPERRY...OWASSO...BROKEN ARROW...COWETA... 
SAND SPRINGS AND TULSA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3587 9602 3587 9562 3608 9557 3616 9562
      3616 9577 3617 9583 3643 9581 3643 9601
      3617 9601 3616 9627 3609 9628 3609 9602

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 3:00 AM CDT, 45 minutes earlier.

Area forecast discussion, Sep 8, 3:00 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
300 AM CDT SAT SEP 8 2007

.DISCUSSION...
TORRENTIAL RAINS FALLING ACROSS PORTIONS OF NORTHEAST OKLAHOMA
THIS MORNING. NEARLY 5 INCHES OF RAIN HAS FALLEN AT WFO TULSA
SINCE MIDNIGHT. STRONG ISENTROPIC LIFT TAKING PLACE THIS MORNING
ALONG THE 305K SURFACE ACROSS NORTHEAST OKLAHOMA WITH BEST LIFT
LINING UP NICELY WITH THE SOUTHERN EDGE OF THE PRECIP. THIS ALSO
COINCIDES WITH THE 850 MB FRONTAL BOUNDARY THAT STRETCHES ACROSS
NORTHEAST OKLAHOMA THIS MORNING. MEANWHILE...THE TRUE SURFACE COLD
FRONT STILL RESIDES ACROSS SOUTHEAST KANSAS INTO NORTHWEST OKLAHOMA
WITH A SURFACE TROF EXTENDING FROM A LOW IN SOUTHWEST OKLAHOMA
AND ALONG A OKC-TUL-JLN LINE. WITH ALL THESE FEATURES LINGERING
IN THE AREA AND A TROPICAL AIRMASS ENTRENCHED IN THE AREA THE
CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH ACROSS
THE AREA TODAY. THE BEST CHANCES WILL BE NORTH OF INTERSTATE
40 WHERE A FLASH FLOOD WATCH WILL CONTINUE TO BE IN EFFECT THROUGH
THIS AFTERNOON. ANOTHER 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE
IN THE WATCH AREA THROUGH THIS AFTERNOON. WILL CONTINUE THE FLASH FLOOD
WATCH FOR NORTHWEST ARKANSAS INTO TONIGHT AS THE AXIS OF HEAVIEST
RAINS AND BEST ISENTROPIC LIFT SHIFTS TO THE EAST.

THE RAIN CHANCES WILL DECREASE FROM THE NORTHWEST ON SUNDAY AS THE
COLD FRONT CURRENTLY ACROSS SOUTHEAST KANSAS MAKES ITS WAY
THROUGH THE AREA. HOWEVER...THE CHANCES OF SHOWERS AND THUNDERSTORMS
WILL PICK RIGHT BACK UP ON MONDAY AS A MID-LEVEL SHORTWAVE AND ASSOCIATED
COLD FRONT SWEEP ACROSS THE CENTRAL PLAINS AND INTO THE AREA. COOLER
AND DRIER CONDITIONS ARE IN ANTICIPATED FOR THE REMAINDER OF THE FORECAST
PERIOD AS HIGH PRESSURE BUILDS IN THE WAKE OF THE COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  68  84  65 / 100  70  20  30
FSM   86  71  84  69 /  70  90  60  40
MLC   86  71  82  67 /  60  90  40  30
BVO   81  64  84  61 / 100  50  10  20
FYV   82  68  82  65 / 100  90  50  40
BYV   80  67  82  63 / 100  90  50  40
MKO   82  69  82  65 /  90  80  40  40
MIO   81  65  83  62 / 100  60  20  20
F10   84  69  83  65 /  80  80  40  30
HHW   88  72  86  70 /  50  70  50  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072.

AR...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

&&

SHORT TERM...69
LONG TERM....10
Hazardous weather outlook, Sep 7, 3:07 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT FRI SEP 7 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
257 PM CDT FRI SEP 7 2007

...SIGNIFICANT RAINFALL EXPECTED WITH POTENTIAL FLOODING OVER PARTS
OF THE AREA THROUGH SUNDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ENTIRE REGION.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF A LINE FROM OKEMAH OKLAHOMA TO
                                HUNTSVILLE ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF A LINE FROM OKEMAH OKLAHOMA TO
                                HUNTSVILLE ARKANSAS.

DISCUSSION...
A COLD FRONT WILL PROGRESS TO NEAR THE KANSAS/OKLAHOMA BORDER TODAY. A
VERY MOIST AND MODERATELY UNSTABLE AIR MASS IS IN PLACE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE FRONT.
SURFACE-BASED THUNDERSTORMS WILL DEVELOP ALONG AND SOUTH OF THE
FRONT THIS AFTERNOON. ALTHOUGH MOST CONVECTIVE ACTIVITY IS
EXPECTED TO BE MULTI-CELLULAR...THE AMOUNT OF INSTABILITY COMBINED
WITH A DECENT AMOUNT OF LOW LEVEL WIND SHEAR COULD RESULT IN SOME
STORM-SCALE ORGANIZATION WITH LARGE HAIL AND STRONG DOWNBURST WINDS
POSSIBLE IN THE STRONGEST STORMS.

DUE TO THE TROPICAL NATURE OF THE ATMOSPHERE OVER THE REGION...
THUNDERSTORMS WILL BE PROFICIENT HEAVY RAIN PRODUCERS. EXCESSIVE
RAINFALL AND FLASH FLOODING IS POSSIBLE ACROSS NORTHEASTERN AND
EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT AND
THUS A FLASH FLOOD WATCH IS IN EFFECT GENERALLY ALONG AND NORTH OF
I-40.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT MOVING INTO THE NORTHERN PORTION OF OKLAHOMA TODAY
WILL VERY SLOWLY PROGRESS SOUTHWARD THIS WEEKEND AND EARLY NEXT
WEEK. MOIST AND UNSTABLE AIR WILL CONTINUE TO BE PLENTIFUL ALONG
AND AHEAD OF THE FRONT AND THUS WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY WILL PERSIST OVER THE REGION AS THE FRONT MOVES ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. DRIER AIR IS EXPECTED TO
SPREAD INTO THE SOUTHERN PLAINS BY THE MIDDLE OF NEXT WEEK ENDING
THE RAIN CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 7, 10:09 PM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT FRI SEP 7 2007

OKZ054>056-080400-
NOWATA OK-OSAGE OK-WASHINGTON OK-
1009 PM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA...NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 1009 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5
MILES NORTH OF BIGHEART...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WANN...BIGHEART...HULAH...
DEWEY AND COPAN.

THIS STORM IS PRODUCING HEAVY RAIN OF OVER AN INCH IN LESS THAN AN
HOUR. SMALL HAIL AND BRIEF GUSTY WINDS ARE ALSO POSSIBLE.

LAT...LON 3700 9629 3677 9628 3676 9572 3699 9574
Special weather statement, Sep 7, 10:43 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT FRI SEP 7 2007

OKZ064-080445-
CREEK OK-
1043 PM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 1043 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES WEST OF MILFAY...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...
SLICK...DEPEW...SHAMROCK...DRUMRIGHT AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3598 9660 3565 9661 3565 9619 3603 9622
Special weather statement, Sep 7, 11:01 PM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT FRI SEP 7 2007

OKZ070-080500-
MUSKOGEE OK-
1101 PM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

AT 1101 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF TAFT...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MUSKOGEE...SUMMIT AND TAFT.

THIS STORM IS PRODUCING VERY HEAVY RAIN. DUE TO ITS SLOW MOVEMENT
LOCAL RAINFALL AMOUNTS OF NEAR 2 INCHES CAN BE EXPECTED NEAR THIS
STORM.

LAT...LON 3577 9560 3560 9556 3567 9531 3581 9533
Local storm report, Sep 8, 3:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT SAT SEP 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
09/08/2007                   TULSA              OK   BROADCAST MEDIA

            KTUL REPORTED 46TH AND SHERIDAN CLOSED DUE TO 3-4 FEET OF
            WATER OVER THE ROAD

0300 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
09/08/2007                   TULSA              OK   LAW ENFORCEMENT

            TULSA PD REPORTED NUMEROUS VEHICLES STRANDED IN FLOOD
            WATERS ACROSS THE CITY

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:58 PM CDTSpecial Weather StatementTSAOsage62 min
Sep 7, 10:09 PM CDTSpecial Weather StatementTSAWashington51 min
Sep 7, 10:43 PM CDTSpecial Weather StatementTSACreek62 min
Sep 7, 11:01 PM CDTSpecial Weather StatementTSAMuskogee59 min
Sep 8, 12:40 AM CDTFlash Flood WarningTSATulsa, Wagoner3 hr
Sep 8, 3:55 AM CDTFlash Flood WarningTSANowata, Washington3 hr
Sep 8, 5:12 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Sep 8, 6:48 AM CDTFlash Flood WarningTSATulsa4 hr
Sep 8, 7:00 AM CDTFlash Flood WarningTSANowata, Washington4 hr
Sep 8, 7:34 AM CDTFlash Flood WarningTSACreek3 hr
Sep 8, 7:38 AM CDTFlash Flood WarningTSARogers4 hr
Sep 8, 8:58 AM CDTRiver Flood WarningTSAOttawa60 hr
Sep 8, 12:59 PM CDTSpecial Weather StatementTSAMuskogee46 min
Sep 8, 1:40 PM CDTSevere Thunderstorm WarningTSASequoyah65 min
Sep 8, 3:15 PM CDTFlash Flood WarningTSAMuskogee3 hr
Sep 8, 5:28 PM CDTSpecial Weather StatementTSAMcIntosh62 min
Sep 8, 5:42 PM CDTFlash Flood WarningTSAMcIntosh4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.